# SDR AALA202003039025

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 63,844 hours, 24,137 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000301600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR HINGE FITTINGS #2, #3, #5 AND #6 HAVE OVERSIZED BORES. REPLEACED ELEVATOR PER TASK CARD 26L30027001.
